Accutane & Latisse

I am starting Accutane treatment this month. Is is safe to use Latisse while on Accutane?

Doctor Answers (3)

Ask your doctor

+1
Please ask your doctor who is prescribing you Accutane. They would be able to better answer this question.


Toronto Plastic Surgeon
5.0 out of 5 stars 74 reviews

Using Latisse while taking Accutane

+1

I have never heard of any problems in patients using Latisse while on Accutane so this should be perfectly safe. If you still have any concerns you should check with your physician who is prescribing your Accutane.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Latisse with Accutane

+1

Your own dermatologist is the best person to guide you in using any skin product while on Accutane. All your skin will be much drier than normal, so there's a potential that you'll have some unusual irritation from Latisse that you'd not experience otherwise.

I'm going to bounce you back to your treating doctor as he or she is the final authority when you are using medication that has substantial effect on your skin.

Nasrin Mani, MD
La Jolla Ophthalmologist
2.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.